RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1970, Volume 8, Issue 2  


Convergence of orthogonal series to $+\infty$
R. I. Ovsepyan, A. A. Talalyan
129
Classes characterized by best-possible approximation by spline functions
V. A. Popov, Bl. Kh. Sendov
137
A class of functions of a real variable
Yu. I. Alimov
149
Some inequalities of the type encountered in imbedding theorems
Kh. Sh. Mukhtarov
159
A class of nuclear spaces
M. M. Dragilev, V. P. Kondakov
169
The existence of a solution of a linear integral equation
Ya. S. Bugrov
181
Completely linear functionals in partially ordered spaces
G. Ya. Lozanovskii
187
Regular and singular Hermitian operators
Yu. L. Shmul'yan
197
A transformation of the circle
L. A. Bunimovich
205
Scattering at a strongly singular potential
V. V. Kucherenko
217
A theorem concerning the existence of periodic solutions of systems of differential equations with delayed arguments
V. V. Strygin
229
Representations of third-order matrix rings
V. V. Kirichenko
235
Flat cyclic modules
R. B. Treger
245
Uniqueness of the solution of Christoffel's problem for nonclosed surfaces
Yu. A. Volkov, V. I. Oliker
251
The Siegel–Brauer theorem concerning parameters of algebraic number fields
A. F. Lavrik
259

Reports presented at the General Session of the Mathematics Section of the Academy of Sciences of the USSR
A note concerning passive linear systems
V. S. Vladimirov
265
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019